MathSciNet Relay Station
MathSciNet bibliographic data
MR924682 46E20 (30D10 44A15)
Daubechies, Ingrid; Grossmann, A. Frames in the Bargmann space of entire functions. Comm. Pure Appl. Math. 41 (1988), no. 2, 151–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement